Discussions that mention paxil

Open to All Other Health Topics board


I have been on the shot for two years. I did take a break. While on the shot the first time I began having panic attacks shortly after my fourth shot. I thought it might be the depo so I went on the pill. Since the first month of pills overlapped the shot I had a period on my week off the pills which was the end of the 13th week of the shot. In other words, my period came back like clockwork.

After four months on the pill and numerous migraines and yeast infections, I went back on the shot. By this time I realized that the worrying about my smoking was causing the panic. I was still on Paxil for panic attacks and anxiety when I went back on the shot. I quit the paxil a couple of months later and have been fine since(quit smoking also!).

I have been on Depo and off of paxil for about a year and have had no major problems. Although, I do notice that I spot once in awhile. Usually about 1 weeks before my shot and a week or two after.

Depo should probably not be used if you plan to have children in the near future. You will read many horror stories of women who can never become pregnant afterward, they swear it is the Depo, I don't know, as I have not had that experience. It does however say on the packaging that it may take a while for regular cycles to return. If I planned on having more children I might not be on the Depo because of all the things that I have read, but I'm fairly sure that my two are enough. If only I could convince my husband that a vasectomy is the way to go. LOL!!!

As you go through the horror stories you have to remember that people who have nothing to complain about usually don't go posting on health boards. People come to these boards to vent and ask advice. Some boards even request that you only place posts on your bad experiences and that you have come to the wrong board if you had a good one. Just look up things said about the pill. You can find numerous sites and thousands of horror stories about it also.